# SDR QXEA2020033000145

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft time: 44,020 hours, 46,604 cycles
- System (JASC): 3150 · Central Warning
- Part: Ecu
- Part number: 3985001009
- Part serial: 00446
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 16,923 hours, 18,344 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX 2500' AGL WE GOT A T/O WARNING HORN.  T/O HORN COMES ON ABOVE 50% POWER LEVEL TRAVEL. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. REPLACED FCECU. RETURNED TO SERVICE.
